A 18-year-old male asked:
if you get your period a week after taking plan b and then a light period/light spotting 10 days after your period is that normal? please help!
2 doctor answers
Dr. Jeff Livingston answered
21 years experience Obstetrics and Gynecology
Yes: Plan b will change up the menstrual cycle since it works by preventing ovulation. Bleeding is expected. You should always take a pregnancy test after using Plan B to make sure that it worked. Please see your doctor to start a more reliable birth control method too.
Answered on Jun 30, 2014
Dr. Heidi Fowler answered
24 years experience Psychiatry
Plan B: That certainly can occur with Plan B. Emergency contraception symptoms can include spotting or bleeding, changes in menstrual flow or your period may be late or early. Take a home pregnancy test & notify your GYN if your period is 7 or > days late.
Answered on Oct 22, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Is it normal to have spotting and cramping for two weeks on and off after taking plan B when just finished your period a 2 days before
Is it normal when finishing your period 2 days before taking plan B then having cramps and spottinf for two weeks on and off
What happens to your eyes if you are in the dark for a long period of time and then exposed to light
What does it mean if white tissue comes out in urine and you missed your period is that a sign or pregnancy
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!